# SDR FDEA202203280720

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOP IS GOUGED LBL0 AT APPROX STA 1013 ACCOMPLISHED FEDEX EA# F-5310-T0367542 : FUSELAGE - MAINFRAME - SEAT TRACK STA 1013,   BL 0, SPLICE REPAIR
